Issue Title
Vol 55, No 2 (June 2020) Existence results for a class of semilinear differential variational inequalities with nonlocal boundary conditions Abstract  PREVIEW  FULL TEXT
Zhenhai Liu, Liang Lu, Xiufeng Guo
Vol 46, No 1 (September 2015) On the degree for oriented quasi-Fredholm maps: its uniqueness and its effective extension of the Leray-Schauder degree Abstract  Full Text
Pierluigi Benevieri, Alessandro Calamai, Massimo Furi
Vol 55, No 1 (March 2020) On the study of variational inequality of generalized Marguerre-von Kármán's type via Leray-Schauder degree Abstract  PREVIEW  FULL TEXT
Abderrezak Ghezal
Vol 48, No 2 (December 2016) On existence of periodic solutions for Kepler type problems Abstract  PREVIEW  FULL TEXT
Pablo Amster, Julián Haddad
Vol 53, No 2 (June 2019) On the topological degree of planar maps avoiding normal cones Abstract  PREVIEW  FULL TEXT
Alessandro Fonda, Giuliano Klun
Vol 27, No 1 (March 2006) Symmetric systems of Van Der Pol equations Abstract  FULL TEXT
Zolman Balanov, Meymanat Farzamirad, Wiesław Krawcewicz
Vol 35, No 2 (June 2010) A Borsuk-type theorem for some classes of perturbed Fredholm maps Abstract  FULL TEXT
Pierluigi Benevieri, Alessandro Calamai
Vol 35, No 2 (June 2010) Averaging method for neutral differential equations in finite dimension Abstract  FULL TEXT
Jean-Franҫois Couchouron, Mikhail I. Kamenskiĭ
Vol 37, No 2 (June 2011) Forced oscillations in strongly damped beam equation Abstract  FULL TEXT
Aleksander Ćwiszewski
Vol 40, No 2 (December 2012) Qualitative analysis for nonlinear fractional differential equations via topological degree method Abstract  FULL TEXT
JinRong Wang, Yong Zhou, Milan Medveď
Vol 40, No 1 (September 2012) Nontrivial solutions of fourth-order singular boundary value problems with sign-changing nonlinear terms Abstract  FULL TEXT
Kemei Zhang
Vol 39, No 1 (March 2012) Computing the topological degrees via semi-concave functionals Abstract  FULL TEXT
Dongdong Sun, Guowei Zhang
Vol 14, No 2 (December 1999) On the acyclicity of fixed point sets of multivalued maps Abstract  FULL TEXT
Grzegorz Gabor
Vol 17, No 1 (March 2001) On stability of fixed points of multivalued maps Abstract  FULL TEXT
Valeri Obukhovskiĭ, Tatiana Starova
Vol 20, No 1 (September 2002) A strongly nonlinear Neumann problem at resonance with restrictions on the nonlinearity just in one direction Abstract  FULL TEXT
Jean Mawhin, David Ruiz
Vol 7, No 2 (June 1996) On the homotopy type of VMO Abstract  FULL TEXT
Alberto Abbondandolo
Vol 23, No 2 (June 2004) Optimal feedback control in the problem of the motion of a viscoelastic fluid Abstract  FULL TEXT
Valeri Obukhovskiĭ, Pietro Zecca, Victor G. Zvyagin
Vol 14, No 2 (December 1999) Topological degree for a class of elliptic operators in ${\mathbb R}^n$ Abstract  FULL TEXT
Cristelle Barillon, Vitaly A. Volpert
Vol 33, No 1 (March 2009) On a generalization of Lazer-Leach conditions for a system of second order ODE's Abstract  FULL TEXT
Pablo Amster, Pablo De Nápoli
Vol 27, No 2 (June 2006) Positive periodic solutions of superlinear systems of integral equations depending on parameters Abstract  FULL TEXT
Shugui Kang, Sui Sun Cheng
Vol 44, No 2 (December 2014) On the solvability of nonlinear impulsive boundary value problems Abstract  FULL TEXT
Daniel Maroncelli, Jesús Rodríguez
Vol 27, No 2 (June 2006) Periodic solutions for evolution complementarity systems: a method of guiding functions Abstract  FULL TEXT
George Dinca, Daniel Goeleven
Vol 16, No 1 (September 2000) Periodic solutions of differential inclusions with retards Abstract  FULL TEXT
Grzegorz Gabor, Radosław Pietkun
Vol 44, No 1 (September 2014) An invariant subspace problem for multilinear operators on finite dimensional spaces Abstract  FULL TEXT
John Emenyu
Vol 27, No 2 (June 2006) On the Fučík spectrum for elliptic systems Abstract  FULL TEXT
Eugenio Massa, Bernhard Ruf
Vol 17, No 1 (March 2001) On some classes of operator inclusions with lower semicontinuous nonlinearities Abstract  FULL TEXT
Ralf Bader, Mikhail I. Kamenskiĭ, Valeri Obukhovskiĭ
Vol 1, No 2 (June 1993) Topological degree of symmetric product maps on spheres Abstract  FULL TEXT
Dariusz Miklaszewski
Vol 8, No 2 (December 1996) On solvability of some boundary value problems for differential equations with "maxima" Abstract  FULL TEXT
Eugene Stepanov
Vol 43, No 1 (March 2014) Properness and topological degree for nonlocal integro-differential systems Abstract  FULL TEXT
Narcisia C. Apreutesei, Vitaly A. Volpert
Vol 9, No 1 (March 1997) Leray-Schauder continuation theorems in the absence of a priori bounds Abstract  FULL TEXT
Jean Mawhin
Vol 17, No 1 (March 2001) Nonlinear Riemann-Hilbert problems for doubly connected domains and closed boundary data Abstract  FULL TEXT
M. A. Efendiev, W. L. Wendland
Vol 24, No 2 (December 2004) Approximate selections in ${\alpha}$-convex metric spaces and topological degree Abstract  FULL TEXT
Francesco S. de Blasi, Giulio Pianigiani
Vol 43, No 1 (March 2014) Existence of periodic traveling-wave solutions for a nonlinear Schrödinger system: A topological approach Abstract  FULL TEXT
Nghiem V. Nguyen
Vol 32, No 1 (September 2008) Influence of a small perturbation on Poincaré-Andronov operators with not well defined topological degree Abstract  FULL TEXT
Oleg Makarenkov
Vol 5, No 2 (June 1995) Periodic solutions and optimization problems for a class of semilinear parabolic control systems Abstract  FULL TEXT
Walter Allergretto, Paolo Nistri
Vol 24, No 1 (September 2004) Some properties of infinite dimensional discrete operators Abstract  FULL TEXT
Narcisia C. Apreutesei, Vitaly A. Volpert
Vol 33, No 2 (June 2009) Computer-assisted proof of a periodic solution in a nonlinear feedback DDE Abstract  FULL TEXT
Mikołaj Zalewski
1 - 37 of 37 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Partnerzy platformy czasopism